Addiction Survivors

Notices

Reply
Unread 03-11-2010, 10:28 AM   #1
feelingfree
Member
 
Posts: 35
Question Hot Flashes

I know lots of people have this problem, but wondering if there is anything that helps? I get severe hot flashes during the day, and I am on 4 mg of Suboxone. It is always my head that gets super hot, and then I sweat through my forehead. I had this problem when using tabs, but not this bad. If you feel my head, it is just burning hot during these. There is no specific things that makes it worse. It is very embarrassing for me. Just wondering what others have done that may seem to help?

Last edited by feelingfree; 03-11-2010 at 10:28 AM.. Reason: Forgot question mark
feelingfree is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 10:31 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors